# SDR CALA2024120501405

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 29,490 hours, 3,243 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Gcu
- Part number: 756603C
- Part serial: 0059
- Condition: Odor
- Location: Zone 100
- Part time: 721,076 hours, 702,480 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

POWER DROPPED OFFLINE PRIOR TO PUSHBACK.   FLAGGED SDR FOR LOSS OF ELEC POWER REPLACED APU GENERATOR CONTROL UNIT REF AMM TASK 24-22-02-400-801. TESTS ARE OK REF AMM TASK 24-22-02-710-802. VERIFIED RIGHT BUS MAINTAINS POWER ON APU GENERATOR AND EXTERNAL POWER.
